I just started Bupropion HCL ER (SR) 100mg twice a day. Its been about a week and I feel tired, slightly irritable and maybe even more unfocused and down. Should I push through and hope it gets better or try something else?
Bupropion - bupropion newbie and not feeling good?
Question posted by mindyG on 5 Oct 2021
Last updated on 5 October 2021 by WildcatVet
I'm sorry that you're feeling bad right now but it should be over soon. Side effects like the ones you are having are fairly common but generally resolve within a week or two. If they seem to be more than you can handle let you doctor know... it's possible that a slightly lower dose might help your metabolism adjust more smoothly.
The good news in this is that most people will begin to feel some relief of their symptoms in the first few weeks. Try to stay positive and look for those improvements.
Best regards and I hope that the bupropion will help you as much as it does me.
- Bupropion uses and safety info
- Bupropion information for Healthcare Professionals (includes dosage details)
- Side effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.